# SDR P5CA0801558

- Difficulty date: April 17, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 31,652 hours, 5,373 cycles
- Engine: Ge CF680C2*
- Engine time: 30,105 hours, 5,138 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 706215
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 3000' ON FINAL, A LOUD BANG WAS HEARD ON THE LEFT SIDE OF THE AIRCRAFT, FOLLOWED BY 2 MORE TIMES.  ENGINE VIBRATIONS EXCEEDED ON NR 2, ALL ENGINE INDICATIONS THEN APPEARED NORMAL.  NR 2 ENGINE CHANGE.
